Volume 16, Issue 1 (6-2017)                   JIRSS 2017, 16(1): 1-17 | Back to browse issues page

XML Persian Abstract Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Razmkhah M, Saberzade Z. On the reliability of complex systems with three dependent components per element. JIRSS. 2017; 16 (1) :1-17
URL: http://jirss.irstat.ir/article-1-344-en.html
Department of Statistics, Ferdowsi University of Mashhad, P. O. Box 1159, Mashhad 91775, Iran. , razmkhah􀀀m@um.ac.ir
Abstract:   (5027 Views)

‎The complex system containing n elements‎, ‎each having three dependent components‎, ‎is described‎. ‎The reliability function of such systems is investigated using a trivariate binomial model‎. ‎In addition‎, ‎the mean residual life function of a complex system with intact components at time t is derived‎. ‎The results are simplified for a trivariate Farlie-Gumbel-Morgenstern family with standard exponential marginal distribution functions‎. ‎The effect of various parameters on the reliability and mean residual life functions are studied via some graphical representations.

Full-Text [PDF 205 kb]   (1823 Downloads)    
Type of Study: Original Paper |
Received: 2016/02/22 | Accepted: 2016/02/22 | Published: 2016/02/22

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society